# SDR DHL2007741513

- Difficulty date: July 20, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, BS 720A, DENT IN RADIUS OF FRAME BETWEEN STR 24L AND 25L.  CUT OUT DMG, 1" BY 1", FABRICATED REPAIR ANGLE FROM 7075-T0, .071" BY 10" BY 4" BY 1", PO NR 9004690, PER B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.  HEAT TREATED REPAIR ANGLE TO 7075-T6 PER FASI. ER NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED REPAIR ANGLE PER B727 SRM 51-10-2, AND 51-40-3 FIG 1.
